Alert archive / Kentucky / Wind Advisories in 2014
Wind Advisory 4, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Nov 23, 2014, 1:15 PM CST for 4 states. It took effect at Nov 24, 2014, 3:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 1:15 PM CST (19:15 UTC)
- In effect from
- Nov 24, 2014, 3:00 AM CST
- Expired
- Nov 24, 2014, 3:02 PM CST
- In force
- 12 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS73 KPAH 231915 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 115 PM CST SUN NOV 23 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241000- /O.NEW.KPAH.WI.Y.0004.141124T0900Z-141125T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 115 PM CST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY. * A LOW PRESSURE SYSTEM WILL LIFT ACROSS THE AREA LATER TONIGHT AND MONDAY...TIGHTENING THE WIND GRADIENT AND THEREBY PRODUCING ADVISORY LEVEL WINDS. * TIMING: LATE TONIGHT THROUGH EARLY TOMORROW AFTERNOON WILL BE THE BEST TIME PERIOD FOR PEAK WINDS. * WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH SUSTAINED LATE TONIGHT...THEN SHIFT TO WEST WINDS MONDAY MORNING. GUSTS IN THE 30 TO 40 MPH RANGE WILL BE COMMONPLACE...WITH ISOLATED HIGHER GUSTS TO 45 MPH POSSIBLE. * IMPACTS: VEHICULAR TRAFFIC WILL BE IMPACTED...ESPECIALLY HIGH PROFILE VEHICLES. OUTDOOR ACTIVITIES WILL LIKEWISE BE IMPACTED BY THESE STRONG AND GUSTY WINDS...AND THIS INCLUDES HAZARDOUS LAKE CONDITIONS. ANY LOOSE OUTDOOR ITEMS SHOULD BE SECURED OR RISK BEING DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
3 follow-up statements
107 WWUS73 KPAH 241003 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 403 AM CST MON NOV 24 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-242200- /O.CON.KPAH.WI.Y.0004.000000T0000Z-141125T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 403 AM CST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * A LOW PRESSURE SYSTEM WILL LIFT ACROSS THE AREA LATER TONIGHT AND MONDAY...TIGHTENING THE WIND GRADIENT AND THEREBY PRODUCING ADVISORY LEVEL WINDS. * TIMING...LATE TONIGHT THROUGH EARLY TOMORROW AFTERNOON WILL BE THE BEST TIME PERIOD FOR PEAK WINDS. * WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH SUSTAINED LATE TONIGHT...THEN SHIFT TO WEST WINDS MONDAY MORNING. GUSTS IN THE 30 TO 40 MPH RANGE WILL BE COMMONPLACE...WITH ISOLATED HIGHER GUSTS TO 45 MPH POSSIBLE. * IMPACTS...VEHICULAR TRAFFIC WILL BE IMPACTED...ESPECIALLY HIGH PROFILE VEHICLES. OUTDOOR ACTIVITIES WILL LIKEWISE BE IMPACTED BY THESE STRONG AND GUSTY WINDS...AND THIS INCLUDES HAZARDOUS LAKE CONDITIONS. ANY LOOSE OUTDOOR ITEMS SHOULD BE SECURED OR RISK BEING DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
863 WWUS73 KPAH 241036 CCA NPWPAH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PADUCAH KY 429 AM CST MON NOV 24 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-242230- /O.COR.KPAH.WI.Y.0004.000000T0000Z-141125T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 429 AM CST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...TODAY INTO EARLY THIS EVENING. * WINDS...WEST WINDS WILL INCREASE TO 20 TO 30 MPH. GUSTS IN THE 30 TO 40 MPH RANGE WILL BE COMMONPLACE...WITH ISOLATED HIGHER GUSTS TO 45 MPH POSSIBLE. * IMPACTS...VEHICULAR TRAFFIC WILL BE IMPACTED...ESPECIALLY HIGH PROFILE VEHICLES. OUTDOOR ACTIVITIES WILL LIKEWISE BE IMPACTED BY THESE STRONG AND GUSTY WINDS...AND THIS INCLUDES HAZARDOUS LAKE CONDITIONS. ANY LOOSE OUTDOOR ITEMS SHOULD BE SECURED OR RISK BEING DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
216 WWUS73 KPAH 242102 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 302 PM CST MON NOV 24 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-242215- /O.CAN.KPAH.WI.Y.0004.000000T0000Z-141125T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 302 PM CST MON NOV 24 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Nov 23, 1:08 PM CST, 7 minutes earlier.
Area forecast discussion, Nov 23, 1:08 PM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CST Sun Nov 23 2014
.SHORT TERM...(Tonight through Tuesday night)
Issued at 100 PM CST SUN NOV 23 2014
Certainty Pops are playing out as advertised, with large mass of
overrunning rain anticipated to continue into the evening.
Overnight, the parent Low will be lifting northeastward, and
tightening the gradient substantially. Sustained Winds and Gusts will
reach toward advisory criteria by 09Z and hold thru much of the
day, as they shift from southerly to westerly upon system passage.
Rain winds down accordingly as well.
SWODY1 continues inclusion of thunder, and collab suggests we
should too, at least thru mid evening. While we think it is
unlikely, the elevated parameters do suggest its potential, so an
isolated mention will hold til dropping off shortly after 03Z per
the collab pic.
Improving but cool conditions will mark the remainder of the short
term forecast period as the system departs and lower heights hold
with a surface high building in Tuesday.
.LONG TERM...(Wednesday through Sunday)
Issued at 100 PM CST SUN NOV 23 2014
A parting shot from the broad cyclonic flow will move through the
WFO PAH forecast area at the beginning of the extended forecast
period. Although the mean trough axis will be along the east end of
the WFO PAH forecast area, one minor shortwave will dive down from
the upper Midwest, phasing in to the trough axis during the day on
Wednesday.
The deterministic runs of the 00z Sunday ECMWF, Canadian (GEM), and
the GFS Ensemble numerical guidance focus the shortwave a little
further north over MN vs. the 12z Sunday deterministic GFS which
places the shortwave over Central Illinois. The main impact of this
spatial difference is the trajectory of the moisture/lift associated
with the shortwave, with the GFS having the greatest potential for
light precipitation on Wednesday. Will still acknowledge some minor
precipitation chance for Wednesday, but anticipate it will have very
minor impact for pre-Thanksgiving Day travelers.
Beyond the Wednesday system, the persistent East Pacific closed low
off the Western U.S. coastline will force a broad zonal flow
eastward across the conterminous U.S. This will temper the cold air
intrusions, but will place the WFO PAH forecast area within a
tighter gradient flow from north to south. The southward extent of
this gradient flow will impact the development of any shower
activity in the sheared flow aloft for next weekend. Forecast
confidence is low (less than 50%) as to the degree of precipitation
coverage next weekend. Plan a compromise, keeping any rain chances
focused toward the southern 1/3 of the WFO PAH forecast period
during the Day 6 through 8 time period.
&&
.AVIATION...
Issued at 100 PM CST SUN NOV 23 2014
Ongoing rain event includes heavier embedded showers with IFR
cigs/vsbys. Otherwise light overrunning rain yields MVFR vsbys and
occasionally, cigs. Anticipated these deteriorated conditions to
continue with little/no improvement until late tonight, at which
time the Low begins to lift out and take the deepest embedded
moisture with it. With its passage, however, winds will increase
late tonight and become very gusty into tmrw as they shift from
southerlies to westerlies upon passage during the planning period.
Cigs will slowly, gradually, make an improvement from IFR to MVFR
correspondingly.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY from 3 AM to 6 PM CST Monday FOR ILZ075>078-
080>094.
MO...WIND ADVISORY from 3 AM to 6 PM CST Monday FOR MOZ076-086-087-
100-107>112-114.
IN...WIND ADVISORY from 3 AM to 6 PM CST Monday FOR INZ081-082-
085>088.
KY...WIND ADVISORY from 3 AM to 6 PM CST Monday FOR KYZ001>022.
&&Hazardous weather outlook, Nov 23, 4:43 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 443 AM CST SUN NOV 23 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 443 AM CST SUN NOV 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED NON SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN THUNDERSTORM HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE OUTSIDE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in Kentucky, 2014Wind Advisories in Illinois, 2014Wind Advisories in Missouri, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.